# SDR ASAA2018021923645

- Difficulty date: February 19, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N284AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64152
- Aircraft time: 464 hours, 179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED THE  EMERGENCY EXIT SIGN MISSING FROM LEFT SIDE OF L2 DOOR.  ACFT GROUNDED.  REPLACED THE SIGN.
